| Model Number |
2120 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump exhibited a cassette not attached error during testing.During physical inspection, it was found that there was a detached downstream occlusion sensor.There was no patient involvement, no injury was reported.
Additional Manufacturer Narrative
The suspected device was returned for evaluation.The event history log (ehl) was reviewed and there were no errors related to the customer complaint.The device was visually inspected and there was a detached downstream occlusion seal.A functional test was performed and the reported issue was confirmed.The cause of the reported issue was unknown.As a result, the downstream occlusion seal was replaced.The service history review had no indication that the complaint was related to a service of the device within the review period.